# SDR DALA2024052305459

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,890 hours, 30,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L3 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 3L DOOR. CORRECTIVE ACTION: R/R 3L GIRT BAR ENGAGE LIGHT PER B757 SWPM 20-84. OPS CHECK NML. (0354114)
